# SDR TRBA2011056

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 29,512 hours, 32,412 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RETURNED BACK TO AIRPORT DUE F/A REPORTING STRONG WIRE/ELEC BURNING ODOR IN THE CABIN.  R & R PAX SEAT 6CD FLUORESCENT TUBE SOCKET IAW JIC 33-21-23. OPS CK FOUND SYS WORKING PROPERLY.
